On the direct problem and scattering data for a singular system of differential Equations with discontinuous coefficients

Show simple item record

contributor.author Darwish, A. A. [عادل عبد الفتاح درويش] en_US
date.accessioned 2009-11-25T15:14:51Z en_US
date.available 2009-11-25T15:14:51Z en_US
date.issued 1996 en_US
identifier.citation Qatar University Science Journal, 1996, Vol. 16, No. 1, Pages 1-7. en_US
identifier.uri http://hdl.handle.net/10576/9760 en_US
description.abstract A system of Sturm-Liouiville differential equations of order n with a density matrix function is considered. The direct problem of the considered system is studied and hence the scattering data of the problem is obtained. en_US
description.abstract تم في هذا البحث دراسة المسألة الأمامية لنظام من المعادلات التفاضلية من نوع شتورم ليوفييل ذات دالة كثافة غير متصلة كما تم استنتاج بيانات التشتت للمسألة المدروسة . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title On the direct problem and scattering data for a singular system of differential Equations with discontinuous coefficients en_US
title.alternative عن المسألة الأمامية وبيانات التشتت لنظام من المعادلات التفاضلية الشاذة ذات معاملات غير متصلة ar
type Article en_US
identifier.pagination 1-7 en_US
identifier.issue 1 en_US
identifier.volume 16 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record